Vol. 59, No. 2, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Some matrix transformations on analytic sequence spaces

Tom (Roy Thomas Jr.) Jacob

Vol. 59 (1975), No. 2, 487–491
Abstract

Let A denote the space of all complex sequences a such that if z is a complex number and |z| < 1 then anzn converges, and B the space of all complex sequences b for which there is a complex number z such that |z| > 1 and bnzn converges. In this paper we characterize matrix transformations from A to B and from B to A.

Mathematical Subject Classification 2000
Primary: 40C05
Milestones
Received: 23 January 1975
Revised: 22 July 1975
Published: 1 August 1975
Authors
Tom (Roy Thomas Jr.) Jacob